Oklahoma, 2011

Hail and Damaging Winds in Oklahoma, April 24, 2011

April 24, 2011 · NWS OUN · 18 events in 8 counties and zones

The same boundary that had been the main weather player the previous few days, became the focus for thunderstorm development once again during the afternoon/evening of the 24th. Thunderstorms were ongoing north of the front from southwest into central Oklahoma for much of the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

The same boundary that had been the main weather player the previous few days, became the focus for thunderstorm development once again during the afternoon/evening of the 24th. Thunderstorms were ongoing north of the front from southwest into central Oklahoma for much of the afternoon. Marginally severe hail was reported with a few of the storms, with much needed rainfall occurring as well. Ahead of the front, more favorable conditions existed for more robust severe thunderstorms. However, widespread cloud cover lessened the instability, which kept most of the severe weather east of southeast Oklahoma.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 24, 11:16 AM CST, 41 minutes earlier.

Area forecast discussion, Apr 24, 11:16 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1216 PM CDT SUN APR 24 2011

.AVIATION...
NOT MUCH ROOM FOR OPTIMISM. THERE ARE LIKELY TO BE A FEW LOCAL
BREAKS IN THE LOW CLOUDS... ESPECIALLY OVER S OK AND N TX CLOSER
TO THE SFC FRONT... OTHERWISE WIDESPREAD MVFR/IFR/LIFR CONDITIONS
LIKELY TO PREVAIL N OF THE SLOW-MOVING FRONT. CONVECTION MAY TEND
TO CONSOLIDATE CLOSER TO THE FRONT THIS AFTERNOON/EVENING BUT THEN
WILL INCREASE AGAIN N OF THE FRONT LATE TONIGHT AS WARM ADVECTION
INCREASES WITH THE STRENGTHENING LLJ.

&&

.PREV DISCUSSION... /ISSUED 1131 AM CDT SUN APR 24 2011/

DISCUSSION...
QUASI-STEADY CONVECTIVE COMPLEX OVER CENTRAL...NORTHEAST
OKLAHOMA HAS BROUGHT MUCH NEEDED RAIN TO SOME DROUGHT
STRICKEN AREAS OVERNIGHT/EARLY THIS MORNING. NEW
CONVECTION...WHICH HAS BEEN INCREASING IN INTENSITY...HAS FORMED
FARTHER SOUTH DURING THE MORNING. EXPECT CONVECTIVE TRENDS TO
CONTINUE AT LEAST INTO THE EARLY AFTERNOON WITH OTHER STORMS
DEVELOPING NEAR SURFACE FRONT IN SOUTHERN OKLAHOMA. LOWERED HIGHS
OVER CENTRAL...WEST CENTRAL SOUTHWEST OK BUT HIGHS WILL BE A
LITTLE MORE DIFFICULT IN SOUTHERN PARTS OF THE FA. MORE
SIGNIFICANT THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL SHOULD
BE CONFINED TO SOUTHEAST 1/4 OF FA. LITTLE IF ANY ADJUSTMENT
EXPECTED WITH REGARDS TO HAZARDOUS WEATHER OUTLOOK.

PREV DISCUSSION... /ISSUED 640 AM CDT SUN APR 24 2011/

AVIATION...LITTLE LARGE SCALE CHANGE UNTIL MONDAY MORNING WHEN AN
UPPER TROUGH BEGINS TO SWING THROUGH. UNTIL THEN...MOISTURE
LIFTING THROUGH A BROAD FRONTAL ZONE WILL YIELD PERIODS OF RAIN
AND THUNDER. DIFFICULT TO PICK OUT THE LOW AMPLITUDE UPPER
DISTURBANCES ASSOCIATED WITH EACH ROUND OF RAIN...BUT USED NAM/GFS
LIFT IN THE 850-700MB LAYER TO GET AT THE TIMING. FORECAST IS FOR
NEXT WAVE OF STORMS FROM NORTH TEXAS UP THROUGH CENTRAL OKLAHOMA
BY LATE THIS MORNING...THEN ANOTHER WAVE AFTER DARK SUNDAY NIGHT.
WENT A LITTLE MORE OPTIMISTIC ON CEILINGS...MAINLY MVFR...BUT DO
EXPECT IFR CONDITIONS BY LATE IN THE PERIOD WHEREVER GREATER RAIN
AMOUNTS OCCUR.

PREV DISCUSSION... /ISSUED 305 AM CDT SUN APR 24 2011/

DISCUSSION...ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP ACROSS PARTS OF THE AREA NORTH OF THE FRONT ARCING FROM SE
OK INTO SW TX. THIS ACTIVITY SHOULD CONTINUE THROUGH THE EARLY
MORNING BEFORE GRADUALLY LIFTING NE OF THE AREA LATER TODAY.
ADDITIONAL STORM DEVELOPMENT LIKELY THIS AFTERNOON...ESPECIALLY
IN THE VCNTY OF THE FRONT AIDED BY INITIAL SHORT WAVE TROUGH
MOVING FROM THE SWRN U.S. INTO THE TX PANHANDLE. SHOWERS AND
THUNDERSTORMS WILL AGAIN BECOME MORE WIDESPREAD NORTH OF THE FRONT
SUNDAY NIGHT AS MAIN PORTION OF THE UPPER TROUGH ADVANCES EASTWARD
TOWARD THE AREA. THIS FEATURE THEN LIFTS NEWD ACROSS THE AREA
MONDAY WITH SURFACE WAVE DEVELOPING ON THE FRONT OVER N TX/SW OK
BEFORE LIFTING NEWD INTO MO MONDAY AFTERNOON. THIS SHOULD SHIFT
MAIN THUNDERSTORM THREAT TOWARD SERN PARTS OF THE FA FOR MONDAY
AFTERNOON/EVENING. A STRONG JET MAX MOVING THROUGH THE WESTERN
U.S. WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN
ROCKIES AND THEN SEWD INTO THE SOUTHERN PLAINS BY TUESDAY. SURFACE
LOW WILL DEVELOP AGAIN OVER N TX/SWRN OK WITH WARM FRONT EASTWARD
NEAR RED RIVER AND DRYLINE EXTENDING SWD INTO TX BY TUESDAY
AFTERNOON THEN MOVE RAPIDLY ENEWD AS UPPER SYSTEM DIGS INTO THE
PLAINS. SIGNIFICANT SEVERE THREAT WILL DEVELOP BY LATE
AFTERNOON/EVENING WHICH MAY AFFECT SE PARTS OF THE FA. THIS SHOULD
SHIFT EAST OF THE BY TUESDAY EVENING AS LOW MOVES NORTHEAST AND
FRONT SURGES BACK SOUTHWARD THROUGH THE AREA. SOME SHOWER/TSTMS
MAY LINGER INTO WEDNESDAY OVER EASTERN PARTS OF THE FA BENEATH
COOL AIR ALOFT. DRIER LOW LEVEL AIR MOVING IN BEHIND THE FRONT AND
EXITING UPPER SYSTEM WILL RESULT IN DRY WEATHER THROUGH AT LEAST
FRIDAY. ANOTHER FRONT EXPECTED TO MOVE INTO THE AREA AROUND
SATURDAY. THUNDERSTORM CHANCES WILL BE MORE MARGINAL WITH THIS SYSTEM AS
AS MOISTURE RETURN WILL BE LIMITED AND UPPER TROUGH TRACKS FARTHER
NORTH.

 &&

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  62  74  51 /  80  80  40  10
HOBART OK         61  59  74  46 /  60  60  30  10
WICHITA FALLS TX  69  64  82  54 /  60  50  20  10
GAGE OK           63  50  68  43 /  20  60  30  10
PONCA CITY OK     63  56  68  45 /  80  90  60  20
DURANT OK         82  66  82  58 /  80  60  40  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/24/24
Hazardous weather outlook, Apr 24, 10:50 AM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SUN APR 24 2011

OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM BENJAMIN TEXAS...
TO SNYDER... TO OKARCHE... TO PERRY.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE FROM 3 PM
THROUGH THE OVERNIGHT HOURS.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF BASEBALLS.

DAMAGING WIND GUSTS TO 70 MPH.

A FEW TORNADOES...MAINLY SOUTHEAST OF AN ARDMORE TO COALGATE LINE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
AFTERNOON AND OVERNIGHT.

DISCUSSION...
WIDESPREAD THUNDERSTORMS FROM CENTRAL INTO EASTERN OKLAHOMA AT
MIDDAY MAY PERSIST WELL INTO THE AFTERNOON. THIS AREA OF STORMS WAS
OCCURRING IN AN AREA OF LIFT NORTH OF A NEARLY STATIONARY FRONT...
LOCATED FROM NEAR ARDMORE TO ATOKA AT NOON. WIDESPREAD CLOUD COVER
AND RAIN NORTH OF THE FRONT WILL LIKELY PREVENT THE FRONT FROM
MOVING MUCH FARTHER NORTH THIS AFTERNOON. SURFACE-BASED INSTABILITY
WILL BE LIMITED NORTH OF THE FRONT... BUT THERE WILL BE ENOUGH
INSTABILITY ALOFT TO SUPPORT ISOLATED SEVERE THUNDERSTORMS WITH
MARGINALLY SEVERE HAIL OVER PARTS OF SOUTHWESTERN AND CENTRAL
OKLAHOMA THIS AFTERNOON.

THE GREATER RISK FOR MORE ORGANIZED SEVERE THUNDERSTORMS... POSSIBLY
INCLUDING SUPERCELLS WITH VERY LARGE HAIL AND ISOLATED TORNADOES...
WILL BE IN AREAS CLOSER TO THE FRONT... FROM NORTH CENTRAL TEXAS
INTO SOUTHEASTERN OKLAHOMA... FROM MID AFTERNOON THROUGH THIS
EVENING. ALTHOUGH CLOUD COVER WILL LIKELY LIMIT AFTERNOON HEATING
AND DESTABILIZATION NEAR THE FRONT... IT IS LIKELY THAT THE FRONT
WILL ACT AS A FOCUS FOR MORE WIDESPREAD THUNDERSTORMS BY EARLY
EVENING. VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL SUPPORT A
FEW SUPERCELLS. THE ACTIVITY WILL LIKELY CONTINUE WELL INTO THE
EVENING BEFORE GRADUALLY WEAKENING.

ADDITIONAL STORMS WILL LIKELY DEVELOP AND BECOME MORE WIDESPREAD
BACK TO THE NORTH OF THE FRONT LATER IN THE NIGHT AS AN UPPER LEVEL
DISTURBANCE ADVANCES TOWARD THE SOUTHERN PLAINS. LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY... MAINLY IN
EASTERN PARTS OF THE AREA...AS THE UPPER LEVEL DISTURBANCE MOVES
OVER THE AREA AND THE FRONT PUSHES BACK SOUTHEASTWARD.  THERE WILL
LIKELY BE A BREAK IN THE ACTION MONDAY NIGHT... BEFORE THE THREAT OF
SEVERE STORMS RETURNS ON TUESDAY... MAINLY TO SOUTHEAST OKLAHOMA...
AS A STRONG UPPER DISTURBANCE MOVES FROM THE ROCKIES INTO THE
SOUTHERN PLAINS. STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE
VICINITY OF THE COLD FRONT.

DRY WEATHER WILL RETURN WEDNESDAY AS THIS SYSTEM MOVES EAST OF THE
AREA AND THE FRONT PUSHES WELL SOUTH OF THE REGION. THE DRY WEATHER
WILL THEN PERSIST INTO THE EARLY PART OF THE WEEKEND.

OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS. THE POSSIBILITY OF
WILDFIRES WILL BE INCREASED IF THIS HAPPENS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

In the hours before

Special weather statement, Apr 24, 9:10 AM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1010 AM CDT SUN APR 24 2011

OKZ028>030-241530-
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
1010 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND
POTTAWATOMIE COUNTIES.

AT 1010 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SOUTHERN NORMAN TO 8 MILES WEST OF WAYNE...MOVING NORTHEAST AT 35
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3492 9708 3486 9745 3487 9750 3525 9736
      3541 9696
Special weather statement, Apr 24, 10:17 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 AM CDT SUN APR 24 2011

OKZ028-029-241630-
CLEVELAND OK-MCCLAIN OK-
1117 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND MCCLAIN
COUNTIES.

AT 1116 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COLE...MOVING
NORTHEAST AT 35 MPH.  THIS STORM WILL MOVE ACROSS NORMAN...LAKE
THUNDERBIRD AND STELLA OVER THE NEXT 30 MINUTES.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3514 9714 3503 9760 3523 9768 3525 9767
      3536 9720
Special weather statement, Apr 24, 11:49 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1249 PM CDT SUN APR 24 2011

OKZ038-044-241815-
COTTON OK-COMANCHE OK-
1249 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND COTTON
COUNTIES.

AT 1248 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF FAXON...MOVING NORTHEAST AT 35 MPH. THIS STORM MAY TRACK ACROSS
SOUTHERN PARTS OF LAWTON WITHIN THE NEXT 30 MINUTES.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3466 9835 3450 9817 3430 9848 3444 9862

The radar

The Altus AFB radar (KFDR), 53 km away, was scanning. The volume nearest the first event began at 17:58 UTC.

Open the radar archive at this moment

Event by event

16 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, Comanche

When
April 24, 11:57 AM CST
Where
Comanche County, 2 mi W of Geronimo
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.480, -98.415

Hail, Comanche

When
April 24, 12:10 PM CST
Where
Comanche County, 5.83 mi SE of Lawton
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
34.551, -98.317

The hail report was relayed by KSWO-TV near the intersection of SE 60th Street and Woodlawn Road.

Hail, Caddo

When
April 24, 12:45 PM CST
Where
Caddo County, 1 mi N of Cyril
Measured
1 in hail
Reported by
Public
Coordinates
34.914, -98.200

Hail, Grady

When
April 24, 12:50 PM CST
Where
Grady County, Rush Springs
Measured
0.75 in hail
Reported by
Public
Coordinates
34.780, -97.960

Hail, Grady

When
April 24, 12:50 PM CST
Where
Grady County, 6 mi ESE of Acme
Measured
0.75 in hail
Reported by
Public
Coordinates
34.767, -97.922

Hail, McClain

When
April 24, 1:01 PM CST
Where
McClain County, 2 mi SW of Newcastle
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.230, -97.625

The hail report was reported by an off-duty SPC employee.

Hail, McClain

When
April 24, 1:02 PM CST
Where
McClain County, 1 mi WSW of Newcastle
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
35.245, -97.616

Hail, Cleveland

When
April 24, 1:11 PM CST to 1:15 PM CST
Where
Cleveland County, Moore
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.340, -97.490

The hail was reported near downtown Moore. The report was relayed by KFOR-TV.

Hail, Cleveland

When
April 24, 1:12 PM CST
Where
Cleveland County, 3 mi WSW of Moore
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
35.323, -97.539

The hail was reported near SW 149th Street and Western Avenue.

Hail, Cleveland

When
April 24, 1:14 PM CST
Where
Cleveland County, 1.33 mi WSW of Moore
Measured
0.88 in hail
Reported by
Public
Coordinates
35.334, -97.512

The hail was reported near SW 134th Street and Santa Fe Avenue.

Hail, Cleveland

When
April 24, 1:16 PM CST
Where
Cleveland County, 1 mi ENE of Moore
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.346, -97.474

Hail, Cleveland

When
April 24, 1:16 PM CST
Where
Cleveland County, Moore
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.340, -97.490

Hail, Cleveland

When
April 24, 1:17 PM CST
Where
Cleveland County, 3 mi SSW of Moore
Measured
1.5 in hail
Reported by
Public
Coordinates
35.300, -97.510

Hail, Cleveland

When
April 24, 1:33 PM CST
Where
Cleveland County, 3 mi SW of Moore
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.309, -97.528

Hail, Hughes

When
April 24, 3:50 PM CST
Where
Hughes County, Lamar
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
35.100, -96.130

Thunderstorm Wind, Bryan

When
April 24, 7:23 PM CST
Where
Bryan County, 4 mi W of Yuba
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
33.810, -96.280

No damage was reported with the wind gust.

Thunderstorm Wind, Bryan

When
April 24, 7:30 PM CST
Where
Bryan County, Yuba
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
33.810, -96.210

A couple of small trees were blown down. Monetary damages were estimated.

Hail, Lincoln

When
April 24, 7:30 PM CST
Where
Lincoln County, 4 mi WSW of Meeker
Measured
1 in hail
Reported by
Public
Coordinates
35.478, -96.956

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2011Every state in 2011This day in weather historyWarnings in Oklahoma, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 305153, 305161, 305740, 305744, 305745, 305162, 305163, 305165, 305166, 305735, 305167, 305168, 305170, 305172, 305173, 305152, 305156, 305158.